# SDR 2008UALA00449

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 43,460 hours, 6,581 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 3010000801
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY HAD SMOKE AND CONTROL PANEL VERY HOT.  ALL AFT GALLEY C/B PULLED.  SMOKE HAS DISSIPATED.  OVEN SHORT -FOUND OVEN R52 SMOKING. REPLACED OVEN. TURNED ON ALL GALLEY EQUIPMENT NO SMOKE NOTED IN AFT GALLEY,CONTROL PANEL IS NORMAL. ACFT OK FOR SERVICE.
